The effect of additive outliers on a fractional unit root test
Christian Hafner and
Arie Premiger
No 2016027, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)
Date: 2016-01-01
Note: In : A St A - Advances in Statistical Analysis, vol. 100, no. 4, p. 401-420 (2016)
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: The effect of additive outliers on a fractional unit root test (2016) 
Working Paper: The Effect of Additive Outliers on Fractional Unit Root Tests (2016)
Working Paper: The effect of additive outliers on a fractional unit root test (2015) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2016027
Access Statistics for this paper
More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().